Originally Posted by chrisis
I don't want a discussion about whether long term side effects are psychological. I know they're not.
This is addressed just to people who have had long term side effects after taking this hormone altering drug.
Did you go through "cycles" of side effects? I've had a couple weeks recently where I felt I was returning to normal. Good sensitivity, good libido. This last few days though I've crashed. I feel numb and I've no sexual urges at all.
Has anyone experienced this? Does this go away in time? Bear in mind it's been 7 months since I stopped taking it. I'm supplementing 30mg of zinc a day and have been taking good care of my health.
Chrisis I have never taken fin but may have some helpful advise as I used to suffer from complete Libido crashes before. I suffered Libido crashes for years and managed to recover to the point I now have too high a libido. I would go weeks without no urges what so ever. No erection and when they did come they were sensationless and and climax achieved was pleasureless. This messed up a couple of realationships on me as the other half though I had gone off them.
I know the reason why and its the exact same reason it happend to you.
You introdued/changed/adjusted something into the cycle that your body had been used to for x number of years.
For me it was changing diets and excercise regiems. I was/still am a fitness freak. Gym x 3 times a week. Running 3 x times a week. I still do this but less intense running and lower reps as I'm 33 but look at lot younger as a result of looking after myself, or so I'm told
I was always trying achieve very low body fat, I was going for the extremely lean and toned look. I got there too and am still in good shape, except for my hair
High fibre diets, the atkins low carb diet, HIT training. I did them all and my libido would crash. Sometimes I would have a month of zero libido, it would return for a week and then disappear again.
Over the last year or so I have a very strong libido and my hair loss is worse than ever. I am currently on a medium card diet and feel good downstairs all the time. Go figure.
My advise would be to introduce a regiem or something the raises your libido sky high and then slowly taper off it. That worked for me through vitimans and once I tapered off it my my libido was sky high and stayed healthy since once it went above and beyong its normal pre crash level. I have had four down days in the last 6 months which is perfectly normal, probably too high actually.
What worked for me was the following diet and mix of vitimans. I would be very confident this would help your libido if you stick to it. I would be confident enough to say you would see positive results in under 14 days.
Tip one. Cut out red meat from you diet. I was on a lot of red meat due to its zero carb qualities. Your body burns carbs before fat so if your not eating carbs any excercise you do burns straight into your fat. This is how the Atkins diet works so well but you need carbs for energy hence my crashes. You dont have to eliminate it all together. For the first two weeks just have it one day a week.
The Atkins diet also tells you to avoid wholegrain and dairy products. Eat wholegrain breads and cereals a lot for the two weeks and then drop back to your normal amount. You may gain a few pounds but once your energy levels and Libido return you can burn them off with some cardio.
The following vitimans should be taken daily for 4 months
Up your dosage to Zinc 75mg daily
Lipoic acid 600mg
Vit C 2g
I introduced Toco8 at month 2 and my Libido went crazy high. Toco8 is essentially the best Vit E out there with all 8 isomers. Although Bioton and Lipoic acid were taken for my hair they had a good effect on my blood quality.
I stand by these comments as they helped me recover and did so very quickly. Hopefully the DHT suppression you went through was not to severe.
Stay strong and hopefull. You were taking Fin for a short time so this is 100% recoverable but might take a little longer. Reply, PM and email anytime if you have anymore questions.